# SDR IPXA2019103098454

- Difficulty date: October 12, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1641-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CEXTERIOR FUSELAGE SKIN WAS TRIMMED OUT BETWEEN STA. 1641-1681 AND LONGERON'S 29R-30R TO ACCESS REPAIRS ON LONGERON'S 29R-30R.REPAIRED EXTERIOR FUSELAGE SKIN BETWEEN STA. 1641-1681 AND LONGERON'S 29R-30R IAW VT-SAA EA 011-5330-01-A7929 REV. I/R AND UPS EO MD11-5330-74414-A. (MAJOR)
